# SDR SIMA20150422005

- Difficulty date: April 22, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 38,399 hours, 34,898 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 14572067004
- Condition: Cracked
- Location: Frame 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE UPPER ATTACHMENT ANGLE HAS 2 INCH CRACK AT FRAME.  REMOVED & REPAIRED RT WING TO FUSELAGE UPPER ATTACHMENT ANGLE AT FRAME 50 IAW SRM 53-23-12 & 51-40-02.
